MathSciNet Relay Station
MathSciNet bibliographic data
MR375429 (51 #11622) 60E05
Prawitz, Hȧkan Limits for a distribution, if the characteristic function is given in a finite domain. Skand. Aktuarietidskr. 1972, 138–154 (1973).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement